Algebraic reasoning for object-oriented programming.

Borba, P., Sampaio, A., Cavalcanti, A. et al. (1 more author) (2004) Algebraic reasoning for object-oriented programming. Science of Computer Programming, 52 (1-3). pp. 53-100. ISSN 0167-6423



  • Borba, P.
  • Sampaio, A.
  • Cavalcanti, A.
  • Cornelio, M.
  • Published: August 2004
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 12 Feb 2009 17:04
Last Modified: 12 Feb 2009 17:04
Published Version:
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export